Korean J. Math.  Vol 22, No 2 (2014)  pp.383-393
DOI: https://doi.org/10.11568/kjm.2014.22.2.383

Convergence theorems for the Choquet-Pettis integral

Chun-Kee Park


In this paper, we introduce the concept of Choquet-Pettis integral of Banach-valued functions using the Choquet integral of real-valued functions and investigate convergence theorems for the Choquet-Pettis integral.


fuzzy measure, Choquet integral, Choquet-Pettis integral, regular fuzzy measure

Subject classification

26A39, 28A25, 28B05, 28E10


This study was supported by 2013 Research Grant from Kangwon National University(No. 120131798)

Full Text:



G. Choquet, Theory of capacities, Ann. Inst. Fourier 5 (1953), 131–295. (Google Scholar)

D. Dellacherie, Quelques commentaires sur les prolongements de capacit ́es, S ́eminaire de Probabilit ́es 1969/1970, Strasbourg, Lecture Notes in Mathematics, 191 Springer, Berlin, 1971, 77–81. (Google Scholar)

D. Denneberg, Non Additive Measure and Integral, Kluwer Academic Publishers,1994. (Google Scholar)

J. Diestel, J. J. Uhl, Jr., Vector Measures, Math. Surveys 15, Amer. Math. Soc., 1977 (Google Scholar)

T. Murofushi, M. Sugeno, An interpretation of fuzzy measure and the Choquet integral as an integral with respect to a fuzzy measure, Fuzzy Sets and Systems 29 (1959), 201-227. (Google Scholar)

T. Murofushi, M. Sugeno, A theory of fuzzy measure representations, the Choquet integral, and null sets, J. Math. Anal. Appl. 159 (1991), 532–549. (Google Scholar)

T. Murofushi, M. Sugeno, M. Suzaki, Autocontinuity, convergence in measure, and convergence in distribution, Fuzzy Sets and Systems 92 (1997), 197-203. (Google Scholar)

Y. Narukawa, T. Murofushi, M. Sugeno, Regular fuzzy measure and represen- tation of comonotonically additive functions, Fuzzy Sets and Systems 112 (2) (2000), 177-186. (Google Scholar)

M. Sugeno, Theory of fuzzy integrals and its applications, Dr. Thesis, Tokyo Institute of Technology, 1974. (Google Scholar)

Z. Wang, G. Klir, W. Wang, Monotone set functions defined by Choquet integral, Fuzzy Sets and Systems 81 (1996), 241–250. (Google Scholar)

D. Zhang, C. Guo, D. Liu, Set-valued Choquet integrals revisited, Fuzzy Sets and Systems 147 (2004), 475–485. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr